# SDR AALA202007089010

- Difficulty date: July 7, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N904AA
- Make and model: Airbus A321-231
- Aircraft serial: 7613
- Aircraft time: 9,823 hours, 3,722 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: M9365
- Condition: Unserviceable
- Location: L1 Door
- Part time: 16,966 hours, 8,022 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - L1 DOOR,  SLIDE SAFETY PIN UNABLE TO BE INSTALLED.  REMOVED AND REPLACED L1 DOOR SLIDE/RAFT PER MAINTENANCE CHECK MANUAL CARD 8509.
